# SDR SWAA2013060316662

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,019 hours, 61,724 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA5725
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GROUND SPOILER BROKEN AT HINGE AREA.  R & R SPOILER IAW AMM CK GOOD.
